X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (3139) 3139
Book Chapter (33) 33
Conference Proceeding (33) 33
Book / eBook (11) 11
Dissertation (5) 5
Publication (1) 1
Report (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1413) 1413
duality (1267) 1267
mathematics, applied (1027) 1027
physics, particles & fields (657) 657
high energy physics - theory (647) 647
physics (570) 570
optimization (510) 510
quantum physics (478) 478
operations research & management science (429) 429
classical and quantum gravitation, relativity theory (425) 425
physics - high energy physics - theory (414) 414
elementary particles, quantum field theory (406) 406
quantum field theories, string theory (396) 396
analysis (372) 372
high energy physics (341) 341
theory (339) 339
studies (327) 327
mathematical analysis (324) 324
algebra (274) 274
mathematical duality (206) 206
duality in gauge field theories (202) 202
string duality (200) 200
geometry (191) 191
applications of mathematics (189) 189
operations research/decision theory (189) 189
mathematical models (184) 184
physics, mathematical (178) 178
operators (176) 176
mathematics, general (174) 174
algorithms (172) 172
supersymmetry and duality (165) 165
calculus of variations and optimal control; optimization (150) 150
banach space (146) 146
string theory (142) 142
supersymmetry (140) 140
mathematical theorems (139) 139
symmetry (139) 139
supersymmetric gauge theory (134) 134
physics, multidisciplinary (132) 132
theory of computation (129) 129
mathematical physics (127) 127
theorems (126) 126
convergence (121) 121
nuclear and high energy physics (121) 121
duality mapping (120) 120
theoretical, mathematical and computational physics (117) 117
optimality conditions (116) 116
approximation (115) 115
topology (109) 109
d-branes (108) 108
symplectic geometry (108) 108
supergravity (104) 104
computer science (101) 101
research (98) 98
lattice (97) 97
mappings (97) 97
phenomenology (97) 97
nuclear and particle physics. atomic energy. radioactivity (96) 96
convexity (94) 94
mathematical functions (94) 94
branes (92) 92
field theory (92) 92
engineering, general (91) 91
gauge-theories (89) 89
combinatorics (88) 88
duality theory (88) 88
general relativity and quantum cosmology (88) 88
inequalities (86) 86
mathematical programming (86) 86
mathematical methods in physics (84) 84
computer science, general (82) 82
representations (81) 81
economics / management science (80) 80
mapping (79) 79
fixed point (78) 78
computer science, software engineering (77) 77
banach-spaces (73) 73
ads-cft correspondence (71) 71
numerical analysis (71) 71
operation research/decision theory (70) 70
algebraic geometry (69) 69
systems (69) 69
statistics & probability (68) 68
existence (67) 67
equations (66) 66
real functions (66) 66
algebras (65) 65
manifolds (65) 65
spaces (64) 64
theorem (63) 63
yang-mills theory (63) 63
applied mathematics (62) 62
extended supersymmetry (62) 62
m-theory (62) 62
stability (61) 61
90c46 (60) 60
mathematical optimization (60) 60
mathematics, interdisciplinary applications (60) 60
nonlinear programming (60) 60
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (3219) 3219
German (12) 12
French (7) 7
Japanese (6) 6
Chinese (3) 3
Czech (2) 2
Portuguese (2) 2
Russian (2) 2
Korean (1) 1
Spanish (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of High Energy Physics, ISSN 1126-6708, 7/2014, Volume 2014, Issue 7, pp. 1 - 20
Journal Article
Optics Express, ISSN 1094-4087, 09/2013, Volume 21, Issue 19, pp. 22974 - 22987
Photonic radio-frequency (RF) arbitrary waveform generation (AWG) based on spectral shaping and frequency-to-time mapping has received substantial attention... 
FIBER | SPATIAL LIGHT MODULATORS | SHAPER | DUALITY | SYSTEMS | GENERATION | OPTICS | PULSES
Journal Article
SIAM journal on optimization, ISSN 1052-6234, 2004, Volume 14, Issue 4, pp. 1140 - 1162
In this paper, we study several issues related to the characterization of specific classes of multivariate quadratic mappings that are nonnegative over a given domain, with nonnegativity defined... 
Robust optimization | Linear matrix inequalities | Convex cone | Biquadratic functions | MATHEMATICS, APPLIED | convex cone | linear matrix inequalities | STRONG DUALITY | robust optimization | ROBUST SOLUTIONS | CONSTRAINTS | RELAXATION | biquadratic functions | CONVEX-OPTIMIZATION
Journal Article
Physics in Medicine and Biology, ISSN 0031-9155, 11/2017, Volume 62, Issue 23, pp. 9067 - 9098
Journal Article
Topology and its Applications, ISSN 0166-8641, 05/2018, Volume 240, pp. 69 - 77
We prove an open mapping theorem for the topological spaces dual to finitely presented Heyting algebras... 
Intuitionistic logic | Uniform interpolation | Esakia duality | Applied topology | Geometry and Topology | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2006, Volume 321, Issue 1, pp. 316 - 326
Journal Article
Physical Review Letters, ISSN 0031-9007, 2006, Volume 97, Issue 10, p. 100402
The Fermi-Bose mapping method for one-dimensional Bose and Fermi gases with zero-range interactions is generalized to an anyon-fermion mapping and applied to exact solution of several models... 
FRACTIONAL STATISTICS | GROUND-STATE | PARTICLES | PHYSICS, MULTIDISCIPLINARY | BOSE-GAS | ONE DIMENSION | DUALITY | IMPENETRABLE BOSONS | TONKS-GIRARDEAU GAS | Physics - Soft Condensed Matter | WAVEGUIDES | BOSE-EINSTEIN GAS | SYMMETRY | SPIN | CLASSICAL AND QUANTUM MECHANICS, GENERAL PHYSICS | ANYONS | FERMI GAS | EXACT SOLUTIONS | FERMIONS | MAPPING | ONE-DIMENSIONAL CALCULATIONS | GROUND STATES
Journal Article
Annals of the Alexandru Ioan Cuza University - Mathematics, ISSN 1221-8421, 01/2013, Volume LIX, Issue 1, pp. 103 - 112
Journal Article
Nonlinear Analysis: Real World Applications, ISSN 1468-1218, 2009, Volume 10, Issue 4, pp. 2369 - 2383
Perturbation techniques for nonexpansive mappings are studied. An iterative algorithm involving perturbed mappings in a Banach space is proposed and proved to be strongly convergent to a fixed point of the original mapping... 
Multiple-sets split feasibility problem | Duality map | Projection | Iterative algorithm | Split feasibility problem | Perturbation | Accretive operator | Nonexpansive mapping | Sunny nonexpansive retraction | Fixed point | MATHEMATICS, APPLIED | APPROXIMATION | ITERATIVE ALGORITHMS | THEOREMS | FIXED-POINTS | MONOTONE-OPERATORS | STRONG-CONVERGENCE | Methods | Algorithms
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 2009, Volume 228, Issue 1, pp. 212 - 218
We suggest an algorithm for a variational inequality with multi-valued mapping. The iteration sequence generated by the algorithm is proven to converge... 
Multi-valued mapping | Pseudomonotone mapping | Generalized variational inequality | MATHEMATICS, APPLIED | MONOTONE | DUALITY | COMBINED RELAXATION METHOD | Algorithms | Equality
Journal Article
1990, Mathematics and it applications, ISBN 0792309103, Volume 62, xiv, 260
Book
Mathematical and Computer Modelling, ISSN 0895-7177, 2011, Volume 54, Issue 9, pp. 2423 - 2427
Let K be a nonempty closed convex subset of a real reflexive Banach space X that has weakly sequentially continuous duality mapping J φ for some gauge φ . Let T i : K... 
Multivalued nonexpansive mapping | Common fixed point | Weakly sequentially continuous duality mapping | MATHEMATICS, APPLIED | NONEXPANSIVE-MAPPINGS | THEOREMS | BANACH
Journal Article
Journal of High Energy Physics, ISSN 1126-6708, 04/2008, Volume 2008, Issue 4
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 08/1998, Volume 224, Issue 1, pp. 91 - 101
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 13
Journal Article
Geometric and Functional Analysis, ISSN 1016-443X, 9/2008, Volume 18, Issue 3, pp. 657 - 667
We characterize the duality of convex bodies in d-dimensional Euclidean vector space, viewed as a mapping from the space of convex bodies containing the origin in the interior into the same space... 
52A20 | Mathematics | Duality of convex bodies | Analysis | polar convex body | lattice endomorphism | Polar convex body | Lattice endomorphism | MATHEMATICS | duality of convex bodies | ENDOMORPHISMS | LATTICE
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 9/2015, Volume 109, Issue 2, pp. 407 - 416
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.